MathSciNet Relay Station
MathSciNet bibliographic data
MR464152 (57 #4087) 54D15
Blasco, J. L. On $\mu $-spaces and $k\sb{R}$-spaces. Proc. Amer. Math. Soc. 67 (1977), no. 1, 179–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement